I have been taking this drug every other night for the last 5 years. I don't enjoy the sexual side effects. I just got divorced, and I'm seeing a girl. I've had some erection problems, and I'm only 32. I've had some problems reaching orgasm. I'm just ready to get off this drug so I can get back to normal.
With any and all anti deps. Pls discuss this with your health care provider. Whether it's tapering off the drug or the erection problems. He may change the drug or add a drug like cialis to help with the erection probls. The key to cialis is dosage. Take the smallest dose that works for you and you can avoid the side effects. This is of course up to your doctor. But have a taper plan. Hope this helps
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 2 answers
Posted 17 Jun 2011 • 2 answers
Posted 14 Jan 2014 • 3 answers
How to keep an erection with erectile dysfunction.i am taking antidepressant medications that are c?
Posted 10 Feb 2016 • 1 answer
Erectile Dysfunction - Don't nothing make me get an erection or don't have any desire I had prostate
Posted 29 Aug 2016 • 1 answer